# SDR IH971355002

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59364333
- Condition: Corroded
- Location: Bs 1210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON THE REMOVAL OF THE AFT CARGO LOWER THRESHOLD BEAM, SEVERE CORROSION WAS FOUND AT STATION 1210 LONGERON 28 RT ON INNER DOUBLER.  THE CORROSION WAS MECHANICALLY REMOVED LOCALLY, A 63RMS SURFACE FINISH MAINTAINED AND MFEC SHOWED NO CRACKS.  THE AREA WAS CORROSION PROTECTED PER DC9 SRM CHAPTER 51 AND TOP COATED WITH WHITE EPOXY PAINT.
